MathSciNet Relay Station
MathSciNet bibliographic data
MR414385 (54 #2488) 05A17
Chen, C. C.; Daykin, D. E. Representation of numbers by cascades. Proc. Amer. Math. Soc. 59 (1976), no. 2, 394–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement